Proceedings of the Japan Academy, Series A, Mathematical Sciences

The existence of spectral decompositions in $L^p$-subspaces

Earl Berkson and T. A. Gillespie

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 61, Number 6 (1985), 172-175.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Berkson, Earl; Gillespie, T. A. The existence of spectral decompositions in $L^p$-subspaces. Proc. Japan Acad. Ser. A Math. Sci. 61 (1985), no. 6, 172--175. doi:10.3792/pjaa.61.172.

Export citation


  • [1] H. Benzinger, E. Berkson, and T. A. Gillespie: Spectral families of projections, semigroups, and differential operators. Trans. Amer. Math. Soc, 275, 431-475 (1983).
  • [2] E. Berkson: Spectral families of projections in Hardy spaces. J. Funct. Anal., 60, 146-167 (1985).
  • [3] E. Berkson and T. A. Gillespie: AC functions on the circle and spectral families. J. Operator Theory, 13, 33-47 (1985).
  • [4] E. Berkson and T. A. Gillespie: SteckhVs theorem, transference, and spectral decompositions (submitted).
  • [5] R. R. Coif man and G. Weiss: Transference methods in analysis. Regional Conference Series in Math., no. 31, Amer. Math. Soc, Providence (1977).
  • [6] H. R. Dowson: Spectral theory of linear operators. London Math. Soc. Monographs, no. 12, Academic Press, New York (1978).
  • [7] R. E. Edwards and G. I. Gaudry: Littlewood-Paley and multiplier theory. Ergeb. der Math., 90, Springer-Verlag, New York (1977).
  • [8] D. Fife: Spectral decomposition of ergodic flows on Z>. Bull. Amer. Math. Soc, 76, 138-141 (1970).
  • [9] T. A. Gillespie: A spectral theorem for L^ translations. J. London Math. Soc, (2)11, 499-508 (1975).
  • [10] H. Helson: Analyticity on compact abelian groups. Algebras in Analysis. Proc. 1973 Birmingham Conference. Academic Press, London, pp. 1-62 (1975).
  • [11] Y. Katznelson: An Introduction to Harmonic Analysis. Dover, New York (1976).
  • [12] G. V. Wood: Logarithms in multiplier algebras. Proc. Edinburgh Math. Soc, (2)22,187-190 (1979).